Open Journal of Statistics

Vol.1 No.1(2011), Paper ID 4700, 9 pages

DOI:10.4236/ojs.2011.11004

 

Bayes Prediction of Future Observables from Exponentiated Populations with Fixed and Random Sample Size

 

Essam K. AL-Hussaini, M. Hussein

 

 

Copyright © 2011 Essam K. AL-Hussaini, M. Hussein et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. AL-Hussaini and M. Hussein, "Bayes Prediction of Future Observables from Exponentiated Populations with Fixed and Random Sample Size," Open Journal of Statistics, Vol. 1 No. 1, 2011, pp. 24-32. doi: 10.4236/ojs.2011.11004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.